HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Parametrization of a Singular Lagrangian Variety

Files in This Item:
pre14.pdf643.42 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/49134

Title: Parametrization of a Singular Lagrangian Variety
Authors: Ishikawa, Goo Browse this author
Keywords: Lagrangian variety
isotropic map
parametrization
stratification
51-xx GEOMETRY
Issue Date: Sep-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 14
Start Page: 1
End Page: 24
Abstract: We give stabilization and parametrization theorems for a class of singular varieties in the space of polynomials of one variable and generalize the results of Arnol'd and Givental'. The class contains the open swallowtails and the open Whitney umbrella. The parametrization is associated with the singularity of a stable mapping (in the sense of Thorn and Mather) of kernel rank one.
We give stabilization and parametrization theorems for a class of singular varieties in the space of polynomials of one variable and generalize the results of Arnol'd and Givental'. The class contains the open swallowtails and the open Whitney umbrella. The parametrization is associated with the singularity of a stable mapping (in the sense of Thom and Mather) of kernel rank one.
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/910/
http://hdl.handle.net/2115/45299
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University